Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on real interpolation of Hardy spaces in the polydisk


Authors: Björn Jawerth and Alberto Torchinsky
Journal: Proc. Amer. Math. Soc. 96 (1986), 227-232
MSC: Primary 42B30; Secondary 32A35, 46E30
MathSciNet review: 818449
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The atomic decomposition for the Hardy spaces $ {H^p}$ of the product of upper half-spaces is used to characterize Peetre's $ K$-functional for two such spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 32A35, 46E30

Retrieve articles in all journals with MSC: 42B30, 32A35, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0818449-4
PII: S 0002-9939(1986)0818449-4
Article copyright: © Copyright 1986 American Mathematical Society